# SDR DLM88070551

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,680 hours, 37,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rh Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INADEQUATE REPAIR AND DELAMINATION ON RT INNER FLAP INNER VANE.  FILLER, DOUBLER REPAIR WERE FABRICATED IAW SRM 57-03D PAR 8A FIG 9A ( SHEET 1 AND 2 ) RT INNER FLAP INNER VANE WAS REPAIRED IAW SRM 57-03 PAR 8A FIG 9A SHEET 1 AND 2 (AMX 200202768).
